MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 3.25MM X 12MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 3.25MM X 12MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDSE32512
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure the subject stent had apposition issues.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was noted that the issue occurred "during the deployment of the stent, not after complete deployment.After complete deployment, everything looked great.Additional information also stated "this case came out absolutely great and was landed perfectly in the supraclinoid region, exactly where we needed it." additional information provided by the customer indicated the device was prepared for use as per the dfu.Continuous flush was set up and maintained throughout the clinical procedure.The patient¿s anatomy was very tortuous.Type 4 genu.Distal landing, at terminus, pushed more distal into m1 while pushing wire/loading in supraclinoid region.This was noted during the deployment of the stent, not after complete deployment.After complete deployment, everything looked great.The action taken due to the reported distal landing was the md quickly pulled the device back into place and continued with the case.This was feedback and not a complaint.In the physician¿s opinion, the reason for the issue was he felt they may have loaded slightly too much but also did not think it was enough to move the stent.The physician doesn¿t feel that the anatomy and/or location of intended area of treatment may have contributed to the reported event as they had good support and only landed in the straight segment of the ica (internal carotid artery) supraclinoid region.There were difficulties encountered during preparation/transferring/advancement /deployment of the subject device, that could have contributed to reported issue.The first stent they transferred from sheath to hub seemed to have been stuck in the catheter and then deployed in the hub.Second time around it went smoothly.This first stent/catheter was sent in for testing.Both forms refer to the same incident in the same patient.The procedure was completed successfully.Stent was successfully delivered from ica terminus to periophthalmic region.The patient was not affected as a result of the event.There was no surgical delay due to this event.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to the reported issue ¿stent failed/unable to open¿ and 'unexpected movement of device'.

Brand Name
SURPASS ELITE FDS 3.25MM X 12MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21845718
Report Number3008881809-2025-00208
Device Sequence Number18466852
Product Code OUT
UDI-Device Identifier07613327582598
UDI-Public(01)07613327582598(17)271006(10)25221754
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P170024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFDSE32512
Device Lot Number25221754
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date04/15/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AXS CATALYST 5 CATHETER (STRYKER).; EXCELSIOR XT-27 CATHETER (STRYKER).; SURPASS ELITE FLOW DIVERTER (STRYKER).; SYNCHRO SELECT SOFT GUIDEWIRE (STRYKER).
Patient Age55 YR
Patient SexFemale